# SDR 2002FA0000912

- Difficulty date: July 19, 2002
- Submitted: August 2, 2002
- Operation: General aviation
- Aircraft: N300WF
- Make and model: Cessna 182S
- Aircraft serial: 18280015
- Engine: Lyc IO540AB1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Condition: Missing
- Location: Nr 5 Cylinder
- Part time: 641 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CYLINDER PUSH ROD BENT, REMOVED THE NR 5 CYLINDER VALVE COVER FOR FURTHER INSPECTION AND FOUND PUSH ROD RETAINING CLIP MISSING AND ASSOCIATED HARDWARE.  NO DAMAGE OR PARTS FOUND
